# SDR SWAA2022022325504

- Difficulty date: September 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 807 STRINGER 27 R/H HAS ELONGATED HOLE COMMON TO BS 807 FRAME / REMOVED DAMAGED STRINGER CLIP; FABRICATED AND INSTALLED NEW STRINGER CLIP FROM AFT CARGO BAY AT BS 807 STR 27R IAW SRM 51-40-02-0G-0 SRM 51-30-01; DWG# 146A8133; PO# 705171; SRM 51-40-05-0G-0 AND DWG# 146A8130
